# SDR SWIA201024785

- Difficulty date: August 24, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 41,748 hours, 35,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT INOPERATIVE, LAST IN THE BACK.  (SERVICE CHECK)  RELAMPED EMERGENCY LIGHT.
